Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 213296, 11 pages
http://dx.doi.org/10.1155/2014/213296
Research Article

Convergence of Numerical Solution of Generalized Theodorsen’s Nonlinear Integral Equation

1Department of Mathematics, Faculty of Science, King Khalid University, P.O. Box 9004, Abha, Saudi Arabia
2Department of Mathematics, Faculty of Science, Ibb University, P.O. Box 70270, Ibb, Yemen

Received 7 February 2014; Accepted 24 February 2014; Published 2 April 2014

Academic Editor: Samuel Krushkal

Copyright © 2014 Mohamed M. S. Nasser. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. M. S. Nasser, “A nonlinear integral equation for numerical conformal mapping,” Advances in Pure and Applied Mathematics, vol. 1, no. 1, pp. 47–63, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. D. Gaier, Konstruktive Methoden der konformen Abbildung, Springer, Berlin, Germany, 1964. View at MathSciNet
  3. R. Wegmann, “Discretized versions of Newton type iterative methods for conformal mapping,” Journal of Computational and Applied Mathematics, vol. 29, no. 2, pp. 207–224, 1990. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. R. Wegmann, A. H. M. Murid, and M. M. S. Nasser, “The Riemann-Hilbert problem and the generalized Neumann kernel,” Journal of Computational and Applied Mathematics, vol. 182, no. 2, pp. 388–415, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. D. Gaier, “Numerical methods in conformal mapping,” in Computational Aspects of Complex Analysis, K. E. Werner, L. Wuytack, and E. Ng, Eds., vol. 102, pp. 51–78, Reidel, Dordrecht, The Netherlands, 1983. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. R. Wegmann, “Methods for numerical conformal mapping,” in Handbook of Complex Analysis: Geometric Function Theory, R. Kuhnau, Ed., vol. 2, pp. 351–477, Elsevier B. V., Amsterdam, The Netherlands, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. A. R. Krommer and C. W. Ueberhuber, Numerical Integration on Advanced Computer Systems, vol. 848, Springer, Berlin, Germany, 1994. View at Publisher · View at Google Scholar · View at MathSciNet
  8. P. J. Davis and P. Rabinowitz, Methods of Numerical Integration, Academic Press, New York, NY, USA, 2nd edition, 1984. View at MathSciNet
  9. K. E. Atkinson, The Numerical Solution of Integral Equations of the Second Kind, vol. 4, Cambridge University Press, Cambridge, UK, 1997. View at Publisher · View at Google Scholar · View at MathSciNet
  10. M. M. S. Nasser, “A boundary integral equation for conformal mapping of bounded multiply connected regions,” Computational Methods and Function Theory, vol. 9, no. 1, pp. 127–143, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. M. M. S. Nasser, “Fast solution of boundary integral equations with the generalized Neumann kernel,” http://arxiv.org/abs/1308.5351.
  12. M. M. S. Nasser and F. A. A. Al-Shihri, “A fast boundary integral equation method for conformal mapping of multiply connected regions,” SIAM Journal on Scientific Computing, vol. 35, no. 3, pp. A1736–A1760, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. L. Greengard and Z. Gimbutas, “FMMLIB2D: a MATLAB toolbox for fast multipole method in two dimensions,” Version 1.2, 2012, http://www.cims.nyu.edu/cmcl/fmm2dlib/fmm2dlib.html.